# SDR DALA2025060204223

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 66,131 hours, 34,338 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 DIRTY SOCK ODOR INCREASING IN INTENSITY WITH APU BLEED ON BOTH ENGINES OFF. CORRECTIVE ACTION: CLEANED APU PER AMDS 4916-2001. PERFORMED DECONTAMINATION OF THE ECS PER AMDS 2100-2007. REQUIRES LEVEL B BURNOUT PER AMDS 2100-2005. C/W AMDS CARD #2100-2005. (7422340).
